Best one-sided approximation on the average for the classes of differentiable functions by algebraic polynomials

Authors

  • V. V. Sedunova

Abstract

We establish the best asymptotic one-sided approximation on the average for r -differentiable functions from the class Wr where r is even, by algebraic polynomials.

Published

25.02.2017

Issue

Section

Research articles

How to Cite

Sedunova, V. V. “Best One-Sided Approximation on the Average for the Classes of Differentiable Functions by Algebraic Polynomials”. Ukrains’kyi Matematychnyi Zhurnal, vol. 69, no. 2, Feb. 2017, pp. 215-27, https://umj.imath.kiev.ua/index.php/umj/article/view/1687.